Communications in Statistics - Theory and Methods, ( ISI ), Volume (46), No (23), Year (2017-12) , Pages (11854-11865)

Title : ( On the ridge regression estimator with sub-space restriction )

Authors: reza fallah , Mohammad Arashi , Mohammad Mehdi Tabatabaey Mashhadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In the linear regression model with elliptical errors, a shrinkage ridge estimator is proposed. In this regard, the restricted ridge regression estimator under sub-space restriction is improved by incorporating a general function which satisfies Taylor’s series expansion. Approximate quadratic risk function of the proposed shrinkage ridge estimator is evaluated in the elliptical regression model. A Monte Carlo simulation study and analysis based on a real data example are considered for performance analysis. It is evident from the numerical results that the shrinkage ridge estimator performs better than both unrestricted and restricted estimators in the multivariate t-regression model, for some specific cases.


, Approximate risk, elliptically contoured distribution, linear regression model, restricted estimator, shrinkage estimator, ridge estimator
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Fallah, Reza and Arashi, Mohammad and Tabatabaey Mashhadi, Mohammad Mehdi},
title = {On the ridge regression estimator with sub-space restriction},
journal = {Communications in Statistics - Theory and Methods},
year = {2017},
volume = {46},
number = {23},
month = {December},
issn = {0361-0926},
pages = {11854--11865},
numpages = {11},
keywords = {Approximate risk; elliptically contoured distribution; linear regression model; restricted estimator; shrinkage estimator; ridge estimator},


%0 Journal Article
%T On the ridge regression estimator with sub-space restriction
%A Fallah, Reza
%A Arashi, Mohammad
%A Tabatabaey Mashhadi, Mohammad Mehdi
%J Communications in Statistics - Theory and Methods
%@ 0361-0926
%D 2017